# SDR A6WA201140804

- Difficulty date: August 17, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 27,976 hours, 25,521 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Condition: Chafed
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET APPROX FS 559+112 RT SIDE, JUST AFT OF SIDE SEAT RAIL HAS A HOLE CHAFED THROUGH.  R & R BRACKET FS 559.0+112 RT SIDE, AFT OF SIDE SEAT RAIL IAW SRM 51-11-20.
